| Model Number |
ENBF3616C145E |
| Medical Device Problem Codes |
Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
An endurant stent graft was implanted during an endovascular procedure for the treatment of a 53mm abdominal aortic aneurysm.It was reported approximately 9 years post the index procedure the patient returned for a follow-up ct where a type i endoleak was observed.As per the physician the cause of the event was due to disease progression. no additional clinical sequelae was provided and the patient will be monitored.
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: enlw1620c124e, serial/lot #: (b)(4), ubd: 06-dec-2013, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information received 17th of jan 2022; the endoleak type was confirmed to be a type ia endoleak.Film evaluation summary: the reported endoleak could be confirmed on the films provided; however, the exact type or cause of the event could not be determined.Additional later post-implant ct¿s from (b)(6)2021 (as reported) were not received and may have allowed for a more thorough analysis of the endoleak.The anatomy at implant is unknown and earlier post-implant films were not provided for comparison.The endoleak was considered most likely to be a type ia proximal endoleak.This was possibly related to disease progression over the 9 year duration of implantation but this could not be confirmed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.